Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 59, NWS Tulsa, OK

April 24, 2014LeFlore County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2014, 3:45 PM CDT for LeFlore County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2014, 3:45 PM CDT (20:45 UTC)
Expired
Apr 24, 2014, 4:30 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 3:45 PM CDTTSTM WND DMGDyer, ARSEVERAL GOLF CARTS BLOWN AROUND
Apr 24, 3:50 PM CDTHAIL 12 E Heavener, OKQUARTER SIZE HAIL IN HONTUBBY. TIME ESTIMATED BY RADAR.
Apr 24, 3:55 PM CDTHAIL 1Fern, AR
Apr 24, 4:10 PM CDTTSTM WND GST 50Ozark, ARAT THE OZARK EOC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WUUS54 KTSA 242045
SVRTSA
ARC033-047-131-OKC079-242130-
/O.NEW.KTSA.SV.W.0059.140424T2045Z-140424T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT THU APR 24 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 430 PM CDT

* AT 342 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAKE FORT SMITH TO MIDLAND TO MUSE...AND MOVING EAST
  AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...LAVACA...PINEY...FERN...
  HUNTINGTON...DAYTON...PATTERSON...BIDVILLE...PLEASANT HILL...
  BURNVILLE...MULBERRY...BLOOMER...CROSSROADS...MANSFIELD...URSULA...
  MILLTOWN...BIG CEDAR...VESTA...LIBERTY...LONELM...TONEY...
  WASHBURN...CHARLESTON...FORT CHAFFEE...CRAVENS...JETHRO...CECIL...
  TURNERS BEND...CASS...PARADISE...BARNES...PETER PENDER...BRANCH...
  WATALULA...REDDING...MEG...OZARK...ETNA...TAFT...MOUNTAIN TOP...
  WIEDERKEHR VILLAGE...ALTUS...DENNING AND ALIX.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 7 AND
43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9393 3522 9402 3513 9404
      3514 9413 3510 9414 3507 9423 3496 9424
      3492 9444 3464 9445 3465 9493 3514 9449
      3575 9415 3576 9369
TIME...MOT...LOC 2046Z 270DEG 37KT 3568 9405 3511 9429
          3470 9476

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
915 
WWUS54 KTSA 242105
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT THU APR 24 2014

ARC033-047-131-OKC079-242130-
/O.CON.KTSA.SV.W.0059.000000T0000Z-140424T2130Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
405 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LE
FLORE...SEBASTIAN...FRANKLIN AND EASTERN CRAWFORD COUNTIES UNTIL 430
PM CDT...

AT 403 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CASS TO 6 MILES EAST OF MANSFIELD TO MUSE...AND MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...REDDING...WATALULA...PETER
  PENDER...BRANCH...MEG...BIG CEDAR...OZARK...TAFT...MOUNTAIN TOP...
  ETNA...WIEDERKEHR VILLAGE...ALTUS...DENNING AND ALIX

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 21 AND
43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9393 3522 9402 3513 9404
      3514 9413 3510 9414 3507 9423 3496 9424
      3492 9444 3464 9445 3465 9493 3516 9427
      3575 9399 3576 9369
TIME...MOT...LOC 2106Z 270DEG 37KT 3568 9379 3507 9412
          3466 9470

HAIL...1.00IN
WIND...60MPH

$$
572 
WWUS54 KTSA 242128
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT THU APR 24 2014

ARC033-047-131-OKC079-242137-
/O.EXP.KTSA.SV.W.0059.000000T0000Z-140424T2130Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
428 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LE FLORE...
SEBASTIAN...FRANKLIN AND EASTERN CRAWFORD COUNTIES WILL EXPIRE AT 430
PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. 


LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9393 3522 9402 3513 9404
      3514 9413 3510 9414 3507 9423 3496 9424
      3492 9444 3464 9445 3465 9493 3516 9427
      3575 9399 3576 9369
TIME...MOT...LOC 2127Z 270DEG 37KT 3568 9352 3507 9386
          3466 9444

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:22 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Apr 24, 12:22 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT THU APR 24 2014

.DISCUSSION...

THE 18Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
BAND OF STORMS ALONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND
NW AR THIS AFTERNOON. TEMPO GROUPS HAVE BEEN INCLUDED AT ALL SITES
EXCPT FOR NE OK...WHERE STORMS SHOULD CLEAR THOSE SITES BY 18Z.
SFC WINDS WILL SWITCH TO NWRLY AND WILL BECOME GUSTY TO NEAR 30
KTS AT SOME SPOTS. VFR CONDITIONS WITH LIGHT WINDS EXPTD TONIGHT
AS HIGH PRESSURE BUILDS IN.

LACY

&&

.PREV DISCUSSION... /ISSUED 1126 AM CDT THU APR 24 2014/

DISCUSSION...

WV IMAGERY SHOWS A COMPACT...BUT POTENT PV MAX MOVING ACROSS
OKLAHOMA TODAY. WARM ADVECTION IN ADVANCE OF THE SYSTEM BROUGHT
THE FIRST ROUND OF STORMS MAINLY DOWN SOUTH WHICH EXITED THE AREA
TO THE EAST. A NEW ROUND OF STORMS IS NOW ONGOING...THIS TIME
RIGHT ON THE FRONT JUST TO THE W/NW OF TULSA. SO FAR THIS ACTIVITY
HAS REMAINED BELOW SEVERE...MOST LIKELY DUE TO LIMITED HEATING
AHEAD OF THE FRONT IN THE WARM SECTOR. THERE IS A LIMITED RISK OF
SEVERE AS THIS BOUNDARY SWEEPS EAST...ESPECIALLY GOING INTO THE
AFTERNOON.

LACY

PREV DISCUSSION... /ISSUED 601 AM CDT THU APR 24 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

A COUPLE OF ROUNDS OF TSRA WILL BE POSSIBLE AT ALL TERMINALS
DURING THE FIRST 12 HOURS OF THE TAF PERIOD...WITH THE FROPA LATE
THIS MORNING INTO THE AFTERNOON ENDING TSRA AT EACH LOCATION. MVFR
CONDITIONS CAN BE EXPECTED IN TSRA...WITH VFR CONDITIONS
OTHERWISE. WINDS WILL SHIFT FROM A SOUTH TO SOUTHWEST DIRECTION TO
A WEST TO NORTHWEST DIRECTION AND GUSTY BEHIND THE FRONT. WINDS
WILL DIMINISH QUICKLY DURING THE MID TO LATE EVENING HOURS.

PREV DISCUSSION... /ISSUED 328 AM CDT THU APR 24 2014/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE E ACROSS PARTS
OF ECNTRL AND SE OK LATE TONIGHT. HAVE OBSERVED SOME SPORADIC 35-45
MPH GUSTS ASSOCIATED WITH PRESSURE FALLS IN THE WAKE OF THE DECAYING
PRECIPITATION...ALTHOUGH ACTIVITY WILL CONTINUE TO WEAKEN OVER THE
NEXT SEVERAL HOURS. COLD FRONT ACROSS KS AND ASSOCIATED CONVECTION
WILL BUILD INTO NE OK LATER THIS MORNING AND EVENTUALLY DEVELOP S
ALONG THE BOUNDARY INTO THE AFTERNOON. SOME OF THIS ACTIVITY WILL
POSE A LIMITED SEVERE WEATHER THREAT...ESPECIALLY ACROSS WRN AR
WHERE THE BETTER LOW-LEVEL MOISTURE WILL BE FOUND. EXPECT THE
PRECIPITATION TO SHIFT E OF THE FORECAST BY LATE AFTERNOON...WITH
COOLER/DRIER CONDITIONS OVERNIGHT.

SOUTH WINDS WILL QUICKLY RETURN BY FRIDAY...ALTHOUGH MOISTURE RETURN
WILL REMAIN LIMITED. BREEZY AND WARM...WITH HIGHS IN THE MID 70S TO
LOWER 80S.

THE DRYLINE WILL RE-ESTABLISH ITSELF ACROSS FAR WRN OK BY SATURDAY
AFTERNOON...WITH OUR FORECAST AREA SQUARELY IN THE WARM SECTOR.
EXPECT OUR REGION TO REMAIN DRY THROUGH THE DAY...ALTHOUGH HAVE LEFT
SOME SMALL POPS ACROSS OUR WRN SECTIONS. BETTER CHANCES OF
THUNDERSTORMS WILL HOLD OFF UNTIL LATE SATURDAY NIGHT AND ESPECIALLY
BY SUNDAY AS A STRONG MID-LEVEL JET PUNCHES INTO THE SRN PLAINS AND
THE DRYLINE DRIVES EWD INTO CNTRL OK SUNDAY AFTERNOON. EXTREME
INSTABILITY AND VERY STRONG WIND FIELDS WILL BE SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES
POSSIBLE SUNDAY AFTERNOON AND INTO THE EVENING.

ECMWF/GFS IN BETTER AGREEMENT GOING INTO NEXT WEEK...WITH BROAD
CYCLONIC FLOW DOMINATING THE AREA FOR MUCH OF THE WEEK. PERIODS OF
LIGHT SHOWERS WILL BE POSSIBLE...ALONG WITH AN EXTENDED PERIOD OF
BELOW NORMAL TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  82  61  85 /   0   0  10  10
FSM   51  80  56  84 /  10   0   0  10
MLC   47  81  61  82 /   0   0   0  10
BVO   44  81  58  86 /   0   0  10  10
FYV   44  76  54  80 /  10   0   0  10
BYV   45  76  54  80 /  10   0  10  10
MKO   46  80  58  84 /   0   0   0  10
MIO   44  80  56  83 /  10   0  10  10
F10   48  80  61  84 /   0   0   0  10
HHW   49  81  61  82 /   0   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Apr 24, 2:55 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT THU APR 24 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
255 PM CDT THU APR 24 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...PARTS OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

A LINE OF THUNDERSTORMS ALONG A COLD FRONT WILL POSE AN ELEVATED
RISK OF SEVERE HAIL AND WIND THIS AFTERNOON. THE AREA WITH GREATEST
RISK WILL REMAIN ALONG OF THE FRONT AS IT MOVES EAST ACROSS FAR
EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS WHERE
INSTABILITY WILL BE MAXIMIZED.

ADDITIONALLY...SOUTHERLY WINDS...NOT ASSOCIATED WITH THUNDERSTORMS
AHEAD OF THE FRONT WILL GUST TO NEAR 30 MPH AT TIMES. BEHIND THE
FRONT...NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON MAY GUST
INTO THE 35 TO 40 MPH RANGE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...

AN ELEVATED RISK OF SEVERE WEATHER WILL COME WHEN THE NEXT SYSTEM MOVES
INTO THE PLAINS OVER THE WEEKEND. THE GREATEST RISK OF SEVERE
WEATHER WILL BE ON SUNDAY...INCLUDING THE POTENTIAL FOR STRONG
TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS. SOME RISK OF STORMS
WILL CONTINUE INTO MONDAY AS WELL. STAY TUNED TO THE LATEST
FORECASTS AS THE WEEKEND APPROACHES AND THE DETAILS BECOME BETTER
DEFINED.

INCREASED FIRE WEATHER CONCERNS ARE EXPECTED FRIDAY AND AGAIN ON
SATURDAY AFTERNOON ALONG AND TO THE NORTH OF INTERSTATE 44 DUE TO
STRONG AND GUSTY SOUTHERLY WINDS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 24, 2:34 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU APR 24 2014

OKZ072>076-242000-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-SEQUOYAH OK-
234 PM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHWESTERN LE FLORE...EASTERN PITTSBURG AND NORTHERN
     LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 234 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF KANIMA TO KINTA TO 2 MILES EAST OF
DOW...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...MCCURTAIN...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...KEOTA...KANIMA...GANS...
MULDROW...ROLAND...WILBURTON...BENGAL...DAMON...GOWEN...PANOLA...RED
OAK...FANSHAWE...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
SCULLYVILLE...COWLINGTON...HARTSHORNE...HAILEYVILLE...DOW AND ROBBERS
CAVE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3512 9461 3481 9500 3482 9568 3511 9534
      3537 9513 3544 9444
TIME...MOT...LOC 1934Z 244DEG 40KT 3547 9502 3513 9520
          3490 9554
Local storm report, Apr 24, 2:37 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
237 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             MCALESTER               34.93N 95.77W
04/24/2014  E0.88 INCH       PITTSBURG          OK   PUBLIC

&&

AEJ
Local storm report, Apr 24, 3:06 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             WEBBERS FALLS           35.51N 95.13W
04/24/2014  E1.00 INCH       MUSKOGEE           OK   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

AEJ
Special weather statement, Apr 24, 3:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT THU APR 24 2014

ARZ001-010-242100-
BENTON AR-WASHINGTON AR-
330 PM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN BENTON AND NORTHERN WASHINGTON

AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF WEDINGTON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHADY GROVE...MAYFIELD...HARMON...
LOWELL...LAKE FRANCIS...FAYETTEVILLE...SPRINGDALE...FARMINGTON...
SUMMERS...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...
GOSHEN...WHEELER...JOHNSON...SONORA...TONTITOWN...ELM SPRINGS AND OAK
GROVE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3614 9393 3608 9395 3595 9451 3614 9455
      3631 9398 3614 9392
TIME...MOT...LOC 2030Z 251DEG 38KT 3606 9445
Local storm report, Apr 24, 3:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             ROLAND                  35.42N 94.51W
04/24/2014  E1.00 INCH       SEQUOYAH           OK   EMERGENCY MNGR

            TIME ESTIMATED BY RADAR.

&&

AEJ
Local storm report, Apr 24, 3:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             CAMERON                 35.13N 94.53W
04/24/2014  E1.00 INCH       LE FLORE           OK   EMERGENCY MNGR

            TIME ESTIMATED BY RADAR.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 6:44 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg46 min
Apr 24, 7:26 AM CDTSpecial Weather StatementTSAPushmataha49 min
Apr 24, 7:30 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Muskogee, Pittsburg45 min
Apr 24, 7:53 AM CDTSpecial Weather StatementTSAChoctaw52 min
Apr 24, 8:09 AM CDTSpecial Weather StatementTSAAdair, Sequoyah51 min
Apr 24, 8:13 AM CDTSpecial Weather StatementTSALatimer, LeFlore47 min
Apr 24, 8:53 AM CDTSpecial Weather StatementTSAAdair37 min
Apr 24, 8:55 AM CDTSpecial Weather StatementTSALeFlore50 min
Apr 24, 10:16 AM CDTSpecial Weather StatementTSAPawnee29 min
Apr 24, 10:51 AM CDTSpecial Weather StatementTSACreek, Osage, Pawnee39 min
Apr 24, 11:29 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Tulsa, Washington46 min
Apr 24, 1:43 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee47 min
Apr 24, 2:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah49 min
Apr 24, 2:34 PM CDTSpecial Weather StatementTSAHaskell, Latimer26 min
Apr 24, 2:51 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah24 min
Apr 24, 3:13 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah47 min
Apr 24, 9:22 AM CDTSpecial Weather StatementTSABenton38 min
Apr 24, 9:39 AM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian, Washington36 min
Apr 24, 10:13 AM CDTSpecial Weather StatementTSACarroll, Franklin, Madison47 min
Apr 24, 3:30 PM CDTSpecial Weather StatementTSAWashington30 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.